Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

What Can You Do To Cure Bone Problems

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

BONE LOSS/BONE DENSITY TEST

Hi, I am taking Reyataz, Norvir and Truvada, age 53, on meds for 20 months. I have read that Truvada contributes to bone loss and that after 1 year what ever bone loss I will experience from Truvada, has taken place and does not get much worse. ...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Bone loss (osteopenia if mild and osteoporosis if more severe ) is generally asymptomatic for years and would rarely cause the pain Read more »

bone problems

Dear Dr. Henry;Three years ago I had my left hip replaced due to avascular necrosis and now I have... Read more »

Bone Problems

I have been having severe bone problems for about a year I have been going through many tests, and... Read more »
Articles
National Institute of Arthritis and Musculoskeletal and Skin Diseases

Bone Health for Life

... Why Does Bone Health Matter? What Is Osteoporosis? Who Gets Osteoporosis? Am I Really at Risk? How Do I Know if I Have Osteoporosis? Read more »
The Well Project

Bone Disease and HIV/AIDS

... Table of Contents The Importance of Healthy Bones Bone Disease and HIV Risk Factors How to Know If You Have Bone Problems Diet and Healthy Bones Exercise and Healthy Read more »
The Body

Thinning Bones a Growing Problem Among People With HIV; HIV and HIV Meds Appear to Be Culprits

... Bone problems have quietly emerged as a major health issue for people with HIV, and HIV meds may be at least partly to blame, according Read more »
National Institute of Arthritis and Musculoskeletal and Skin Diseases

What Is Bone?

... Bone Remodeling The Bone Bank Account Women, Men, and Osteoporosis Osteoporosis Prevention For Your Information To Read more »
Connect With Others

Curious - Do any of you have bone or joint disease

Posted by ScotCharles, 6 Replies
...osteoarthiritis (which seem insignificant to me just now). There are also reports of people with AIDS getting a disease of the long bones called avascular necrosis. Some researchers are positing that long term HIV infection and perhaps the meds... Read more »

Low bone mineral density a risk

Posted by ravi
...is informative and helpful. HIV-positive women entering the menopause are significantly more likely to have osteopenia (low bone mineral density) than comparable HIV-negative women, an American study published in the April 1st edition of... Read more »

bone density loss due to protease inhibitors

Posted by Anonymous, 1 Reply
...Curious as to latest info. on research into bone density loss due to HAART therapy. Most research data i've seen goes back to 99 or 2000. Any new data/research into this? Read more »

t-bone, everyone..... ur opinion

Posted by Anonymous, 1 Reply
hi guys, after reading the posts for a while i wanted to share my story and get an opinion from people who are in a similar situation. I had an encounter with a prostitute but unlike most here.... it started with no condom.... this was for say 5... Read more »